# SDR AALA2018061329023

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 3,146 hours, 1,180 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R4
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CAN NOT CLOSE AND ARM THE R4 DOOR. THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED AN R4 DOOR INSPECTION IAW AMM 53-13-00.  CLEANED DEBRIS.  ACCOMPLISHED AN OPS CHECK.  FOUND NORMAL.
